# SDR SWIA200718397

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 11,016 hours, 9,188 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR WON'T OPEN FROM THE OUTSIDE.  LUBRICATED DOOR HANDLE.  OPS CHECKS GOOD.
